# SDR CA190513011

- Difficulty date: May 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 8209832
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURNBACK DUE TO POWERPLANT MESSAGE. FOUND FAULT CODES 725, 741 AND 918 CH A AND CH B ENGINE #1.   FAULT CODES HAVE BEEN CLEARED SUCCESSFULLY AND NO MORE ( POWERPLANT ) MESSAGE.   AFTER ENGINE RUN UP, FAULT, ONLY FAULT CODE 918 CAME BACK .   OPERATOR HAVE REPLACED P2.2 VALVE. DEFECT CLEARED (TC# 20190513011)
